# SDR C2XA08RI158

- Difficulty date: October 18, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 24,543 hours, 18,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC MX DURING ROUTINE MX, FOUND LT OVER WING EMERGENCY LIGHT TO BE INOPERATIVE.  MX R&R EMERGENCY BULB AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
